Autor(en)
Gekhtman, M.
Titel
Integration of non-Abelian Toda-type chains
Teil von
  • Functional Analysis and Its Applications, 1990, Vol.24(3), pp.231-233
Links zum Volltext
Beschreibungen
Article History: Registration Date: 16/01/2005 Received Date: 05/05/1989 Article note: Mathematics Institute of the Academy of Sciences of the USSR. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 24, No. 3, pp. 72--73, July--September, 1990.
Format
Sprache(n)
Englisch
Identifikator(en)
ISSN: 0016-2663
ISSN: 1573-8485
DOI: 10.1007/BF01077968
Links zum Inhalt
Schlagwörter
Systemstelle
Signatur

Weiterführende Literatur

Empfehlungen zum selben Thema automatisch vorgeschlagen von bX
Die Universität der Informationsgesellschaft